RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2020, Volume 23, Number 1, Pages 58–69 (Mi sjim1077)  

On the boundary value problem for a model of nonisothermal flows of a non-Newtonian fluid

A. A. Domnich, M. A. Artemov, O. Yu. Shishkina

Voronezh State University, Universitetskaya pl. 1, Voronezh 394018, Russia

Abstract: Under study is a stationary model describing non-Newtonian fluid flows with the viscosity dependent on the strain rate and the heat transfer in a bounded 3D domain. This model is a strongly nonlinear system of coupled partial differential equations for the velocity field, temperature, and pressure. On the boundary of the flow domain, the system is supplemented with a no-slip condition and a linear Robin-type boundary condition for the temperature. An operator formulation of this boundary-value problem is proposed. Using the properties of $d$-monotone operators and the Leray–Schauder Fixed Point Theorem, we prove the existence of weak solutions under natural conditions for the data of the model. It is also shown that the solutions set is bounded and closed.

Keywords: non-Newtonian fluid, heat transfer, $d$-monotone operator, fixed point, weak solution.

DOI: https://doi.org/10.33048/SIBJIM.2020.23.106

Full text: PDF file (599 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 517.958
Received: 14.10.2019
Revised: 05.12.2019
Accepted:05.12.2019

Citation: A. A. Domnich, M. A. Artemov, O. Yu. Shishkina, “On the boundary value problem for a model of nonisothermal flows of a non-Newtonian fluid”, Sib. Zh. Ind. Mat., 23:1 (2020), 58–69

Citation in format AMSBIB
\Bibitem{DomArtShi20}
\by A.~A.~Domnich, M.~A.~Artemov, O.~Yu.~Shishkina
\paper On the boundary value problem for a model of nonisothermal flows of a non-Newtonian fluid
\jour Sib. Zh. Ind. Mat.
\yr 2020
\vol 23
\issue 1
\pages 58--69
\mathnet{http://mi.mathnet.ru/sjim1077}
\crossref{https://doi.org/10.33048/SIBJIM.2020.23.106}


Linking options:
  • http://mi.mathnet.ru/eng/sjim1077
  • http://mi.mathnet.ru/eng/sjim/v23/i1/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:31
    References:5
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020